Toggle Main Menu Toggle Search

ePrints

Maximal subalgebras of Cartan type in the exceptional Lie algebras

Lookup NU author(s): Dr David Stewart

Downloads


Licence

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License (CC BY-NC 4.0).


Publication metadata

Author(s): Herpel S, Stewart DI

Publication type: Article

Publication status: Published

Journal: Selecta Mathematica

Year: 2016

Volume: 22

Issue: 2

Pages: 765-799

Print publication date: 01/04/2016

Online publication date: 15/09/2015

Acceptance date: 18/08/2015

ISSN (print): 1022-1824

ISSN (electronic): 1420-9020

Publisher: Springer

URL: http://dx.doi.org/10.1007/s00029-015-0199-5

DOI: 10.1007/s00029-015-0199-5


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share